# SDR A6WA200640268

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Wing Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LEAKING FROM CENTER WING CAP COVER.  REMOVED AND REPLACED CAMLOCK FASTENER.  (M)
